# SDR VTZA990220

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Condition: Out Of Adjust
- Location: Brake System
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/CMH - FLT 7452 - DURING TAKEOFF, AIRCRAFT ABORTED TAKEOFF DUE TO CWS CONTINUOUSLY SOUNDED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND EMERGENCY BRAKE CONTROL VALVE MICROSWITCH OUT OF ADJUSTMENT.  MAINTENANCE ADJUSTED MICROSWITCH.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.   (X)
